# SDR SWAA2022020348689

- Difficulty date: October 20, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,400 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SLAT NOSE SKIN HAS HFEC INDICATION OF A CRACK IN SKIN AT ACTUATOR RIB O/B AFT FASTENER HOLE / REMOVED AND REPLACED #5 SLAT PER REF AMM27-81-21 TAG NO: 307650 PN ON: 114A5040-4 SN ON: 000936 PN OFF: SN OFF: 001399
